# SDR CALA2021111502102

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Track
- Part number: D5337111320300
- Condition: Damaged
- Location: Fr 44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6018) O/B R/H SEAT TRACK HAS CROWN DAMAGE AT F/R 44. DOT 09/09 () O/B RH SEAT TRACK AT FR44 REPLACED IAW SRM 51-72-11-911-002. P/N D537111320300 B/N:0003856506. ACCOMPLISHED BY EMP#V933868 AT ST AEROSPACE MOBILE. NR#0015757
